Journal of Engineering Mathematics

, Volume 10, Issue 4, pp 333–353

Resonant scattering by a harbor with two coupled basins

  • C. C. Mei
  • ü. ünlüata
Article

DOI: 10.1007/BF01535569

Cite this article as:
Mei, C.C. & ünlüata, . J Eng Math (1976) 10: 333. doi:10.1007/BF01535569
  • 60 Downloads

Summary

A harbor with two coupled rectangular basins is subjected to periodic incident waves. Ignoring friction the scattering problem is solved by the method of matched asymptotics for narrow junctions. The example of two identical basins is analyzed in detail for the resonant spectrum and response. It is shown that for certain modes the inner basin is less shielded.

Copyright information

© Noordhoff International Publishing 1976

Authors and Affiliations

  • C. C. Mei
    • 1
  • ü. ünlüata
    • 2
  1. 1.Department of Civil EngineeringMassachusetts Institute of TechnologyCambridgeUSA
  2. 2.Coastal Engineering Laboratory and Department of Engineering ScienceUniversity of FloridaUSA